# SDR SWAA2024040154872

- Difficulty date: February 22, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS273 DEFLECTION CONTROL RIB AREA LT WING 2024-145700<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS273 DEFLECTION CONTROL RIB AREA LT WING I.A.W B737-800 SRM 51-40-02.;[02] CORRECTED STEP 1 REPLACED ANGLE TRAILING EDGE LOCATED ORSS273 DEFLECTION CONTROL RIB AREA LT WING I.A.W B737-800 SRM 51-40-02. LENGTH CRACK IS: 0.146 INCHES. TOOL USED: ELECTRONIC CALIPER P/N: 8647A42. S/N: A22355295. DUE DATE: 07/SEP/24.;[03] CORRECTED STEP 1 REPLACED ANGLE TRAILING EDGE LOCATED ORSS273 DEFLECTION CONTROL RIB AREA LT WING I.A.W B737-800 SRM 51-40-02. LENGTH CRACK IS: 0.146 INCHES. TOOL USED: ELECTRONIC CALIPER P/N: 8647A42. S/N: A22355295. DUE DATE: 07/SEP/24.
